Display Settings:

Format

Send to:

Choose Destination
Dermatol Ther. 2009 Jul-Aug;22(4):379-82. doi: 10.1111/j.1529-8019.2009.01249.x.

Angiomatous reaction Kaposi-sarcoma-like as a side effect of topical corticosteroid therapy in lichen sclerosus of the penis.

Author information

  • 1Department of Dermatology-Oncology, S. Gallicano Institute, IRCCS, Rome, Italy. catricala@ifo.it

Abstract

Lichen sclerosus (LS) is a chronic inflammatory skin condition usually located in the anogenital area. Topical corticosteroid therapy is the first choice treatment which may arrest or delay the progression of the disorder. We report the case of a 74-year-old man presented with a 6-month history of nodular lesions localized on penis. The man had a previous history of genital lesions that had been diagnosed as LS and treated with long-term topical corticosteroid therapy. After 3 months of corticosteroid therapy, the patient observed the appearance of several nodular erythematous lesions on the penis with progressive disappearance of the clinical symptoms of LS. These purple to red asymptomatic angiomatoid nodules resembled the clinical features of Kaposi sarcoma.

PMID:
19580581
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Blackwell Publishing
    Loading ...
    Write to the Help Desk